Ivan Soprunov
TitleCited byYear
Toric surface codes and Minkowski length of polygons
I Soprunov, J Soprunova
SIAM Journal on Discrete Mathematics 23 (1), 384-400, 2009
282009
Residues and tame symbols on toroidal varieties
I Soprounov
Compositio Mathematica 140 (6), 1593-1613, 2004
142004
Bringing toric codes to the next dimension
I Soprunov, J Soprunova
SIAM Journal on Discrete Mathematics 24 (2), 655-665, 2010
122010
A short proof of the prime number theorem for arithmetic progressions
I Soprounov
preprint, 2010
122010
Bezout inequality for mixed volumes
I Soprunov, A Zvavitch
International Mathematics Research Notices 2016 (23), 7230-7252, 2016
112016
Let me tell you my favorite lattice-point problem...
Contemporary Mathematics 452, 179, 2008
8*2008
Combinatorial construction of toric residues
A Khetan, I Soprounov
Annales de l'institut Fourier 55 (2), 511-548, 2005
8*2005
Toric complete intersection codes
I Soprunov
Journal of Symbolic Computation 50, 374-385, 2013
7*2013
Multigraded Hilbert functions and toric complete intersection codes
M Şahin, I Soprunov
Journal of Algebra 459, 446-467, 2016
52016
Global residues for sparse polynomial systems
I Soprunov
Journal of Pure and Applied Algebra 209 (2), 383-392, 2007
52007
Toric residue and combinatorial degree
I Soprounov
Transactions of the American Mathematical Society 357 (5), 1963-1976, 2005
52005
On combinatorial coefficients and the Gelfond-Khovanskii residue formula
I Soprounov
arXiv preprint math/0310168, 2003
52003
Eventual quasi-linearity of the Minkowski length
I Soprunov, J Soprunova
European Journal of Combinatorics 58, 107-117, 2016
32016
Characterization of simplices via the Bezout inequality for mixed volumes
C Saroglou, I Soprunov, A Zvavitch
Proceedings of the American Mathematical Society 144 (12), 5333-5340, 2016
32016
Lattice polytopes in coding theory
I Soprunov
arXiv preprint arXiv:1411.0028, 2014
32014
Parshin's symbols and residues, and Newton polyhedra
I Soprounov
University of Toronto, 2002
32002
Criteria for strict monotonicity of the mixed volume of convex polytopes
F Bihan, I Soprunov
arXiv preprint arXiv:1702.07676, 2017
12017
Corrigendum to “Bezout Inequality for Mixed Volumes”
I Soprunov, A Zvavitch
International Mathematics Research Notices 2017 (4), 1283-1283, 2017
12017
On dual toric complete intersection codes
P Celebi Demirarslan, I Soprunov
arXiv preprint arXiv:1310.5061, 2013
12013
Wulff shapes and a characterization of simplices via a Bezout type inequality
C Saroglou, I Soprunov, A Zvavitch
arXiv preprint arXiv:1801.02675, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20